MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1232
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Unspecified Infection (1930); Swelling/ Edema (4577)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Despite good-faith efforts, additional details from the facility were not obtained.Section b3: approximated based on the date the manufacturer became aware of the event.Section d6b: date of explant unknown.Approximated late may.Additional suspect medical device components involved in the event: product family: dbs-extension, upn: m365db3216550, model: db-3216-55, serial: (b)(6), batch: 5001005, udi: (b)(4).Product family: dbs-extension, upn: m365db3216550, model: db-3216-55, serial: (b)(6), batch: 5001028, udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient developed redness and swelling at the implantable pulse generator (ipg) and lead extension incision site.The patient underwent a procedure wherein the ipg and portion of the lead extensions were removed due to infection.Device analysis was not performed, as the facility retained the components per its policy.The patient received antibiotics and fully recovered.The remaining lead extensions parts were completely removed at a later date during a reimplant of devices.Remaining lead extension segments were removed during a subsequent reimplantation.The reimplanting physician attributed the infection to the device but did not provide supporting rationale.Device analysis of the remaining lead extension segments was not performed, as the facility retained the components per its policy.
 
Additional Manufacturer Narrative
Sections b5 describe event or problem, b6 relevant tests, d6 explant date and e1, e2, e3 initial reporter updated.Section b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: dbs-extension.Upn: m365db3216550.Model: db-3216-55.Serial: (b)(6).Batch: 5001005.Udi: (b)(4).Product family: dbs-extension.Upn: m365db3216550.Model: db-3216-55.Serial: (b)(6).Batch: 5001028.Udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient developed redness and swelling at the implantable pulse generator (ipg) and lead extension incision site.The patient underwent a procedure wherein the ipg and portion of the lead extensions were removed due to infection.It is unclear whether cultures were obtained during the procedure.Device analysis was not performed, as the facility retained the components per its policy.The patient received antibiotics and fully recovered.The remaining lead extensions parts were completely removed at a later date during a reimplant of devices.Remaining lead extension segments were removed during a subsequent reimplantation.The reimplanting physician attributed the infection to the device but did not provide supporting rationale.Device analysis of the remaining lead extension segments was not performed, as the facility retained the components per its policy.Additional information indicated that the patient did well post-operatively.

Brand Name
VERCISE GENUS?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23795288
Report Number3006630150-2025-11431
Device Sequence Number10470720
Product Code PJS
UDI-Device Identifier08714729985051
UDI-Public(01)08714729985051(17)261022(10)773898
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-1232
Device Catalogue NumberDB-1232
Device Lot Number773898
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date12/22/2025
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale